Subvarieties of BL-algebras generated by single-components chains
Publication Type:Journal Article
Source:Archive for Mathematical Logic, Volume 41, p.673-685 (2002)
In this paper we study and equationally characterize the subvarieties of BL, the variety of BL-algebras, which are generated by families of single-component BL-chains, i.e. MV-chains, Product-chain or Gödel-chains. Moreover, it is proved that they form a segment of the lattice of subvarieties of BL which is bounded by the Boolean variety and the variety generated by all single-component chains, called LnG.